Impulsive differential inclusions with constrains
MetadataShow full metadata
In the paper, we study weak invariance of differential inclusions with non-fixed time impulses under compactness type assumptions. When the right-hand side is one sided Lipschitz an extension of the well known relaxation theorem is proved. In this case also necessary and sufficient condition for strong invariance of upper semi continuous systems are obtained. Some properties of the solution set of impulsive system (without constrains) in appropriate topology are investigated.
CitationDonchev, T. (2006). Impulsive differential inclusions with constrains. Electronic Journal of Differential Equations, 2006(66), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.